One good day and then not so good - Anxiety and Depre...

Anxiety and Depression Support
45,816 members47,202 posts

One good day and then not so good

Shadow19422
Shadow19422

I am on 40m of fluoxetine since last Friday before it was 20m, I have been on them for just over 4 weeks, yesterday I felt as though things were getting better, I was able to enjoy a meal, I haven’t had any appetite for most of the time.

Today I am like I have taken a step back, not feeling so good today.

Has anyone else experienced that, love to hear from you .

20 Replies
oldestnewest

Yes that is quite common, I was on Prozac for 10 years, until I built up a tolerance to it. It usually takes 6/8 weeks for the side affects to go away. I liked it and it served me well, try to be patient it Will work. I wish you well. sending love, peace, continued happiness and big hugs. Sprinkle 1.....

Hang in there. I was on 20 mg to start then upped to 40. It took a while, but it’s working. Also the fact that you had a good day is promising.

Thank you, I try to enjoy the good days, and keep positive on the ones not so good, how long did it take before it kicked in and you stayed that way.

On the good day I thought what will I wake up like tomorrow, so I am keeping positive, it’s only day 7 been on the 40m and 4 weeks and 4 days so like most people have said it does take longer.

On Wed when I felt slightly better and happier I felt like I could go shopping, but today not so sure.

I am so pleased when people like you give me hope, and I enjoy reading other peoples experience, so keep in touch with me please.

Glad I could help. Keep posting and let us know how you’re doing.

Thank you I will X

Hello

I had two good days, Mon & Tues, enjoying my food, slept better, today I am like I am in between, well on the edge, not certain what’s going to happen, just hope tomorrow I will not go back into that low mood, did you find you were like that, be interested to hear, just. Wonder when I will have a clean breakthrough,

As I recall it took a few weeks on the increased Prozac dosage to achieve more stability. But a bigger breakthrough happened when my psychiatrist added Abilify to the mix. For me that worked even better

I am only under my Doctor, I know my Doctor wouldn’t give me anything else, I asked him, what does Abilify do and is there side effects, are you on anything now.

Yes still on Prozac and Abilify and will stay with that because it’s working.

How long have you been on it, and did you get any improvement when you were on just the prozac

My breakdown lasted about a year and a half. In March I started with 20 mg Prozac and by late June (after raising dosage kicked in) I went from a 10 (fetal position) to an 8. Gabapentin brought me to a 7 or 6 but side effects caused me to stop taking it. In July the addition of Abilify brought me down to a two.

But like I said, I see a psychiatrist.

You have been really poorly, I would stick with taking the meds even after you feel ok, that’s what I did, it was only after giving them up two years ag that the depression started again.

Are you feeling ok now, and do you go out at all, I am not to keen on going any where at the moment, my days are so changeable.

Keep in touchx

Yes. I’m slowly getting back into a reasonably active life (socially included). Baby steps. I just turned 70 in July and that was a big adjustment (as I’m sure you know). Along with the depression/anxiety/PTSD comes the mortality issues. They’re enough to throw a person off balance. But I’m doing pretty well considering. Hope things work out for you, too.

Yes I hope so to, I am 77, and I don’t think people realise it can happen to anyone and any age.

Did you find the low mood took several days to lift completely, it’s strange how one day you can feel so much better and then the next not so good, that’s what I find the worse thing, the not know.

Mood changes have always been something I’ve learned to deal with. But waiting for the medication stability to kick in was problematic because the depression/anxiety was so severe. I wanted, so desperately, to get some relief. It finally came. For now. I still have the ups and downs to deal with, but I’m on a more level playing field now.

This low mood is very hard to shake off, it’s like a big black cloud, it’s part of depression, and I find that and no appetite and no sleep is just dreadful effects of the drug, but I am determined to keep going until I see complete light at the end of the tunnel, I hope that will happen soon, as the good days are good, but the bad days are hard to cope with, I wake in the morning very early and can’t get back to sleep, and then I wonder what sort of day will I have today.

I am sure one day I will wake up everyday and each day will be good.

I forgot to mention I am 77 female

Hidden
Hidden

Good luck

I've been there

Sending love

Shadow19422
Shadow19422 in reply to Hidden

Very sweet, thank youX

Shadow19422
Shadow19422 in reply to Hidden

Hi

Can you tell me how long it took for you to get better, and did you have good days and then bad days, if so how long did it last before you had the full effects of the drug, and felt better and out from under that black cloud, I would be interested to now, most people seem to take longer than the 4-6 weeks like it says in the instruction.

What sort of feeling do you get when the drug is working fully and the depression has gone.

I look forward to hearing from you .

You may also like...